# SDR IXXA060126S

- Difficulty date: June 18, 2004
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Gouged
- Location: Zone 600
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND RIGHT WING FLAP NUMBER 2 FIXED VANE OUTBOARD UPPER EDGE GOUGED.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS, LOCATED, TRIMMED, ALODINED, INSTALLED AND CURED ALL REPAIR PARTS ON RIGHT WING FLAP NUMBER 2 FIXED VANE, PRIMED AND SEALED IAW DC8 SRM 51-1-9A, 57-7-0,51-1-15, AND 51-1-8.
